About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 609765, 21 pages
http://dx.doi.org/10.1155/2012/609765
Research Article

Nonlinear Effects of Electromagnetic TM Wave Propagation in Anisotropic Layer with Kerr Nonlinearity

Department of Mathematics and Supercomputer Modeling, Penza State University, Krasnaya Street 40, Penza 440026, Russia

Received 1 March 2012; Accepted 9 May 2012

Academic Editor: Vladimir B. Taranov

Copyright © 2012 Yu G. Smirnov and D. V. Valovik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Yury G. Smirnov, and Dmitry V. Valovik, “Coupled electromagnetic TE-TM wave propagation in a layer with Kerr nonlinearity,” Journal of Mathematical Physics, vol. 53, no. 12, pp. 123530, 2012. View at Publisher · View at Google Scholar
  • Dmitry V. Valovik, “On the problem of nonlinear coupled electromagnetic transverse-electric–transverse magnetic wave propagation,” Journal of Mathematical Physics, vol. 54, no. 4, pp. 042902, 2013. View at Publisher · View at Google Scholar
  • Yury G. Smirnov, and Dmitry V. Valovik, “Coupled electromagnetic transverse-electric–transverse magnetic wave propagation in a cylindrical waveguide with Kerr nonlinearity,” Journal of Mathematical Physics, vol. 54, no. 4, pp. 043506, 2013. View at Publisher · View at Google Scholar
  • Yury G. Smirnov, and Dmitry V. Valovik, “Problem of nonlinear coupled electromagnetic TE-TE wave propagation,” Journal of Mathematical Physics, vol. 54, no. 8, pp. 083502, 2013. View at Publisher · View at Google Scholar
  • Yury G. Smirnov, Eugenii Yu. Smol’kin, and Dmitry V. Valovik, “Nonlinear Double-Layer Bragg Waveguide: Analytical and Numerical Approaches to Investigate Waveguiding Problem,” Advances in Numerical Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar